# SDR UHLA2011082000273

- Difficulty date: August 20, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 6,033 hours, 4,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR GIRT BAR INDICATION SHOWS CLEAR WHEN ARMED.  RE-SECURED GIRT BAR AS REQUIRED IAW EMB 170 MM 52-11-41.  OPS CHECK GOOD.
